Affine Gelfand-Dickey Brackets and Holomorphic Vector Bundles.
Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 399-423
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
affine Gelfand-Dickey bracket, space of -th order differential operators, elliptic curve, Poisson structure, symplectic leaves, double loop algebras, loop groups, holomorphic vector bundles
@article{GFA_1994__4_6_58169,
author = {P.I. Etingof and B.A. Khesin},
title = {Affine {Gelfand-Dickey} {Brackets} and {Holomorphic} {Vector} {Bundles.}},
journal = {Geometric and functional analysis},
pages = {399--423},
year = {1994},
volume = {4},
number = {6},
zbl = {0809.58011},
url = {http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58169/}
}
P.I. Etingof; B.A. Khesin. Affine Gelfand-Dickey Brackets and Holomorphic Vector Bundles.. Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 399-423. http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58169/